# SDR 97ZZZX3897

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4178Y
- Make and model: Bbavia 7ECA
- Aircraft serial: 118777
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Tube
- Part number: 7129012
- Condition: Broke
- Location: Fuselage
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT MAIN GEAR FOLDED ON LANDING.  7-1290-12 TUBE BROKE AT PREVIOUS WELD REPAIR WHERE LEFT MAIN GEAR ATTACHES.  NO ENTRY FOR REPAIR IN LOGS.  WELDS WERE NOT AIRWORTHY.  NO PENETRATION, SIGNS OF PREVIOUS CRACKING AND CORROSION INSIDE WELDS.
